MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LCP PLATE 16 HOLES 215MM; PLATE, FIXATION, BONE

OBERDORF SYNTHES PRODUKTIONS GMBH 3.5MM LCP PLATE 16 HOLES 215MM; PLATE, FIXATION, BONE
Model Number 223.661
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procodes: hwc, ktt.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A device history record review has been requested.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2018, the patient went to the emergency room (er) and reported to have fallen three days prior while on crutches.The patient had previously undergone open reduction of the left femur with a locking compression plate (lcp) plate, five (5) locking screws and three (3) cortical screws on (b)(6) 2017.A revision surgery was performed.Surgical outcome and patient status is unknown.Concomitant devices: locking screw 5.0 x 30mm (part: unknown, lot: unknown, quantity: 1).Locking screw 5.0 x 32mm (part: unknown, lot: unknown, quantity: 1).Locking screw 5.0 x 34mm (part: unknown, lot: unknown, quantity: 1).Locking screw 5.0 x 38mm (part: unknown, lot: unknown, quantity: 1).Locking screw 5.0 x 40mm (part: unknown.Lot: unknown, quantity: 1).Cortical screw 4.5 x 30mm (part: unknown, lot: unknown, quantity: 1).Cortical screw 4.5 x 38mm (part: unknown, lot: unknown, quantity: 1).Cortical screw 4.5 x 50mm (part: unknown, lot: unknown, quantity: 1).This report is for a 3.5mm lcp plate.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot: lot #: l284033 / part #: 223.661 is an invalid lot number.The dhr review cannot be completed as no record exists for an invalid lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP PLATE 16 HOLES 215MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8077670
Report Number8030965-2018-58283
Device Sequence Number13828171
Product Code HRS
UDI-Device Identifier10886982158109
UDI-Public(01)10886982158109
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K082807
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number223.661
Device Catalogue Number223.661
Device Lot NumberL284033
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2018
Supplement Date Received by Manufacturer11/20/2018
Initial Report FDA Received Date11/16/2018
Supplement Report FDA Received Date12/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;